# SDR DXTA200500913

- Difficulty date: August 18, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ARRIVING 180 KNOTS, AUTO-PILOT REPEATEDLY CAME OFF-LINE.  ELEV FELT HEAVY ON CONTROLS.  AT 140 KNOTS, PRIMARY TRIM WOULD NOT WORK.  NO CAS MESSAGES RECEIVED EXCEPT WHEN SECONDARY TRIM ARMED. SECONDARY TRIM NOT ATTEMPTED. DOWNLOADED FAULT HISTORY FROM IAC NR 1&2.  FOUND NO AP FAULTS DETECTED.  PERFORMED PRIMARY TRIM CHANNEL A & B TRAVEL VERIFICATION OPS CK GOOD IAW MM.  PERFORMED AP OPS CHECK IAW MM.  OPS CK GOOD.
